Actavis

Has anyone had this problem. Having taken brand Actavis my negative symptoms have improved over last few months. On picking up new prescription the chemist wants to give me Boots brand packaged in Almus box but still saying Actavis inside. I get that they should be the same tablets but are they? I have had them in the past and never felt like I do now! So do I stick to askin for Actavis specific or maybe try a different brand?

Negative symptoms = severe mood swings, night sweats, weight gain, tiredness.

Has anyone else had this?

2 Replies

oldestnewest
  • Capri71,

    Almus is Actavis repackaged for Boots and, I think, Lloyds. The tablets are the same. If you are symptomatic ask for a thyroid test to check the dose is right.

  • Ok thanks so they are the same tablets then! Strange!

    I have had every test going - al I know is that Actavis in Actavis box has stopped mood swings, night sweats, my pulse has reduced from 120 to 90, I have lost 2 stone and sleeping better. This has been over 2-3 months.

    2 weeks of having to take the actavis from the Almus packaged box the symptoms are coming back?

    My tests are all normal and within range! Beginning to think I'm going mad!

    I take 150mcg - total thyroidectomy since 2009.

    Thanks for the replies

You may also like...